An Interview with Don DeLillo
Bibliographic Data
| ID | 6167864 |
|---|---|
| Authors | Marc Chenetier, François Happe |
| Year | 2001 |
| Volume | 87 |
| Issue | 1 |
| Pages | 102-102 |
| Publication date | 2001-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue française d’études américaines (JOURNAL) |
| Journal identifiers | ISSN: 0397-7870 • E-ISSN: 1776-3061 |
| Publisher | Éditions Belin (PUBLISHER • FR) |
| DOI | 10.3917/rfea.087.0102 |
| OpenAlex | W1526068857 |
| Language | EN |
| Highly cited | No |
|---|